Header

UZH-Logo

Maintenance Infos

Deformations of Lie brackets and representations up to homotopy


Abad, C A; Schätz, F (2011). Deformations of Lie brackets and representations up to homotopy. Indagationes Mathematicae, 22(1-2):27-54.

Abstract

We show that representations up to homotopy can be differentiated in a functorial way. A van Est type isomorphism theorem is established and used to prove a conjecture of Crainic and Moerdijk on deformations of Lie brackets.

Abstract

We show that representations up to homotopy can be differentiated in a functorial way. A van Est type isomorphism theorem is established and used to prove a conjecture of Crainic and Moerdijk on deformations of Lie brackets.

Statistics

Citations

6 citations in Web of Science®
6 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

30 downloads since deposited on 17 Feb 2012
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:July 2011
Deposited On:17 Feb 2012 18:41
Last Modified:05 Apr 2016 15:33
Publisher:Elsevier
ISSN:0019-3577 (P) 1872-6100 (E)
Publisher DOI:https://doi.org/10.1016/j.indag.2011.07.003
Official URL:http://www.sciencedirect.com/science/article/pii/S0019357711000322
Related URLs:http://arxiv.org/abs/1006.1550

Download

Download PDF  'Deformations of Lie brackets and representations up to homotopy'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 259kB